Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Conformal geometry of one-parameter families of curves


Author: Robert Coleman Jr.
Journal: Bull. Amer. Math. Soc. 48 (1942), 94-102
MathSciNet review: 0005693
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1942-07608-7
PII: S 0002-9904(1942)07608-7